YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Mechanical Design
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Mechanical Design
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    The Determination of the Lewis Form Factor and the AGMA Geometry Factor J for External Spur Gear Teeth

    Source: Journal of Mechanical Design:;1982:;volume( 104 ):;issue: 001::page 148
    Author:
    R. G. Mitchiner
    ,
    H. H. Mabie
    DOI: 10.1115/1.3256305
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: This paper presents a simple and direct approach to the problem of the definition of the root profile for standard and nonstandard external spur gear teeth. Equations are developed for the location of the tooth center-line intercept at the constant-stress parabola. Also, the expression for the location of the point of tangency of the parabola with the root trochoid is given as well as the derivative of this expression. The AGMA Standards present charts of geometry factors, but the method by which these factors were determined is graphical and in some instances is not sufficiently accurate nor convenient to use. Although other investigators have considered this problem, their methods are either graphical or very complicated analytically. This treatment of the problem has been developed because it is not available in the open literature. Tables and charts are given for both Y and J factors for many profile variations.
    keyword(s): Gear teeth , Geometry , Spur gears , Stress AND Equations ,
    • Download: (635.2Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      The Determination of the Lewis Form Factor and the AGMA Geometry Factor J for External Spur Gear Teeth

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/96254
    Collections
    • Journal of Mechanical Design

    Show full item record

    contributor authorR. G. Mitchiner
    contributor authorH. H. Mabie
    date accessioned2017-05-08T23:14:04Z
    date available2017-05-08T23:14:04Z
    date copyrightJanuary, 1982
    date issued1982
    identifier issn1050-0472
    identifier otherJMDEDB-27996#148_1.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/96254
    description abstractThis paper presents a simple and direct approach to the problem of the definition of the root profile for standard and nonstandard external spur gear teeth. Equations are developed for the location of the tooth center-line intercept at the constant-stress parabola. Also, the expression for the location of the point of tangency of the parabola with the root trochoid is given as well as the derivative of this expression. The AGMA Standards present charts of geometry factors, but the method by which these factors were determined is graphical and in some instances is not sufficiently accurate nor convenient to use. Although other investigators have considered this problem, their methods are either graphical or very complicated analytically. This treatment of the problem has been developed because it is not available in the open literature. Tables and charts are given for both Y and J factors for many profile variations.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleThe Determination of the Lewis Form Factor and the AGMA Geometry Factor J for External Spur Gear Teeth
    typeJournal Paper
    journal volume104
    journal issue1
    journal titleJournal of Mechanical Design
    identifier doi10.1115/1.3256305
    journal fristpage148
    journal lastpage158
    identifier eissn1528-9001
    keywordsGear teeth
    keywordsGeometry
    keywordsSpur gears
    keywordsStress AND Equations
    treeJournal of Mechanical Design:;1982:;volume( 104 ):;issue: 001
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian